# SDR J7B2003F00000

- Difficulty date: December 16, 2002
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N64BP
- Make and model: Cessna 208B
- Aircraft serial: 208B0604
- Engine: Pwa PT6A45
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Rivet
- Condition: Loose
- Location: Wing Skin
- Part time: 6,400 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOOSE AND WORKING RIVETS IN INBOARD LEADING EDGE ATTACHMENT TO FORWARD SPAR RT AND LT WING.
